Repositorio de producción científica de la Universidad de Sevilla

Dynamics of some stochastic chemostat models with multiplicative noise

Opened Access Dynamics of some stochastic chemostat models with multiplicative noise

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Caraballo Garrido, Tomás
Garrido Atienza, María José
López de la Cruz, Javier
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2017-08
Publicado en: Communications on Pure and Applied Analysis, 16 (5), 1893-1914.
Tipo de documento: Artículo
Resumen: In this paper we study two stochastic chemostat models, with and without wall growth, driven by a white noise. Specifically, we analyze the existence and uniqueness of solutions for these models, as well as the existence of the random attractor associated to the random dynamical system generated by the solution. The analysis will be carried out by means of the well-known Ornstein-Uhlenbeck process, that allows us to transform our stochastic chemostat models into random ones.
Tamaño: 5.729Mb
Formato: PDF

URI: http://hdl.handle.net/11441/64144

DOI: 10.3934/cpaa.2017092

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones